Iterative rational least squares fitting

Data di pubblicazione: 19 Feb 2019

RivistaFonte dati: OPENALEXTipo OpenAlex: articleAccesso chiuso
Autori: Umberto Amato, Biancamaria Della Vecchia

Abstract A progressive iterative approximation technique for rational least squares fitting curves is developed. The format is interesting in CAGD (Computer Aided Geometric Design) and improves the recent algorithms. An improved chord method for the root finding based on rational operators is also presented.

Fonte
Georgian Mathematical Journal
Volume
28
Fascicolo
1
Pagine
1-14
Citazioni
2
ID archivio
166191686e28e7ba6a92e6da2b5dad4d
Riferimenti
Volume: 1 Issue: ahead-of-print